# SDR AWXA0000512

- Difficulty date: August 9, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N150AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23218
- Aircraft time: 49,354 hours, 39,196 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6552141
- Condition: Punctured
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LT MID FLAP AT WBL 73-96 HAS SEVERAL PUNCTURES IN SKIN, THIRD SCREW FROM I/B EDGE, TOP.  REMOVED DAMAGE AND SPLICED DOUBLERS IAW 737 SRM 57-53-01 FIG 203.
